DOI 10.1080/14740338.2019.1604682
Pediatric drug safety signal detection of non-chemotherapy drug-induced neutropenia and agranulocytosis using electronic healthcare records.
Аннотация
Objectives
This study aimed to develop a procedure to explore the adverse drug reaction signals of drug-induced neutropenia (DIN) or drug-induced agranulocytosis (DIA) in children using an electronic health records (EHRs) database.
Methods
A two-stage design was presented. First, the suspected drugs to induce DIN or DIA were selected. Second, the associations were evaluated by a retrospective cohort study.
Results
Ten and five drugs were potentially identified to be associated with DIN and DIA, respectively. Finally, five (oseltamivir, chlorpheniramine, vancomycin, meropenem, and ganciclovir) and two (chlorpheniramine, and vancomycin) drugs were found to be associated with DIN and DIA, respectively. Of these, the association between oseltamivir and neutropenia (P = 9.83 × 10-9; OR, 2.10; 95% CI, 1.62-2.69) was considered as a new signal for both adults and children. Chlorpheniramine-induced neutropenia (P = 3.01 × 10-8; OR, 1.59; 95% CI, 1.35-1.87) and agranulocytosis (P = 3.16 × 10-7; OR, 3.76; 95% CI, 2.25-6.26) were considered as new signals in children. Other drugs associated with DIN or DIA were confirmed by previous studies.
Conclusion
A method to detect signals for DIN and DIA has been described. Several pediatric drugs were found to be associated with DIN or DIA.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.